CSN Login
Members Online: 4

Side Effect: Loss of Circulation in the Hip Joint

Phoenix10's picture
Phoenix10
Posts: 47
Joined: Dec 2009

Have you experienced this?
How have you treated it?

I discovered this back in '93 and my doctor blamed the Predisone. Both of my femur ball joints are affected and my pelvis has tilted to relieve the weight pressure, which causes me to gimp. Swimming and stretching are very helpful but my flexibility is nearly zip due to my muscles tightening to protect the jonts.

Thinking about seeing a Chiropractor to straighten my spine some.?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network